# SDR SWAA2023012493739

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 16,759 hours, 8,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 AFT CABIN FLASHLIGHT INOP; RH OTBD 1 AFT CABIN FLASHLIGHT INOP RH OTBD.  REPLACED BATTERY FOR AFT CABIN FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
